Sorry - this product is currently out of stock

OUT OF STOCK
Vicks NyQuil cold and flu liquicaps 24 ct.

922-00302 - Vicks NyQuil cold and flu liquicaps 24 ct.
SKU: 922-00302
$15.75
Vicks NyQuil Cold and Flu Liquid Capsules 24 ct. - Provides relief for sneezing, sore throat, headache, runny nose, minor aches and pains, fever and cough, so you can get the rest that you need.

ES: Vicks NyQuil Cápsulas líquidas para el resfriado y la gripe 24 ct.



922-00302 ACTIVE INGREDIENTS: Acetaminophen 325mg, Dextromethorphan HBr 15mg, Doxylamine Succinate 6.25mg

922-00302 INACTIVE INGREDIENTS: D&C Yellow No. 10, FD&C Blue No. 1, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution, Titanium Dioxide.